taking mirapexin tabs 2 3 times a day,first ones of the day usually result in me wretching not long afterwards,tried everything tablets first then food,with drink,without drink,it is annoying because it does not happen every day,i know it is a known side effect and is nothing compared to what i could be suffering but it is hardly my idea of how to greet the day! Any ideas?
Hi Have you tried , eating something like porridge, very calming and bland to the stomach first? even with a pinch of cinnamon?
Other thing is my h started 4 yrs ago on mirapexin , didnt have those side effects, but was told by neuro if did have nausea it would wear off after say a month. love sunray
Hi. I am on 2.1mg Mirapexin once daily. I have been prescribed Domperidone for nausea which are excellent - just one 15mins before food. They are very successful unlike the Mirapexin which I am still waiting to work although I understand other people find them very good. A New Year awaits with perhaps a solution
Happy New Year to All.
I second the above, domperidome is good for the nausea til your body gets used to the mirapexin. Keygirl, if it's not working for you maybe you need a little more, I found once I got onto a dose that made an obvious difference it was noticeable in days. Hope you get similar results before long.